# SDR 2006UALA01861

- Difficulty date: September 25, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 41,034 hours, 14,762 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Warning Light
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE MESSAGE ON ECAM.  INSPECTED AIRCRAFT, AVIONICS BAYS, NO SMOKE FOUND.  NO DEFECTS NOTED ON AVIONICS SYSTEM.  NO FAULTS FOUND ON CFDS.  AVIONICS SMOKE DETECTOR CLEAN.  REPLACED AVIONIC EQUIPMENT VENTILATION COMPUTER.
